# SDR QXEA200701495

- Difficulty date: October 1, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 20,134 hours, 29,087 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31708001A
- Part serial: 98008
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 17,307 hours, 24,865 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2194 - WHILE CLIMBING THROUGH 16000 FEET, NR 2 AC GENERATOR CAUTION LIGHT ILLUMINATED.  AFTER RESETTING AC GENERATOR 2 LIGHT ILLUMINATED AGAIN NOTICED A BRIEF SOUND LIKE A SLIGHT ENGINE SURGE A FEW MINUTES PRIOR.  HOWEVER, ALL ENGINE INDICATIONS WERE NORMAL AND STABLE.  ALL DEICE EQUIPMENT WAS ON AND WORKING NORMALLY.  REPLACED NR 2 AC GENERATOR.  FUNCTIONAL TEST OF AC GENERATION SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
